# SDR GTIA2020072735279

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 52,128 hours, 23,978 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE WE HAD AN ADVISORY ON ECAM WARNING US OF LOW OIL LEVEL IT DROPPED TO 2.5 QTS ( OIL QUANTITY INDICATIONS )--
